# SDR RAIA2018090480001

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 40,075 hours, 24,341 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUNT GND BURNT THROUGH SHEAR TIE. REAR FUSELAGE II– FRAME 80 APU SHUNT– BURN DAMAGE - PERMANENT REPAIR. COMPLIED ON ETD2018-145-092121. DETAILS FOR THIS REPAIR HAVE BEEN EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, WITH SUBJECT 21144 SDR RAIA201808280001.
